Keyword : multivariate cryptography


The Secure Parameters and Efficient Decryption Algorithm for Multivariate Public Key Cryptosystem EFC
Yacheng WANG Yasuhiko IKEMATSU Dung Hoang DUONG Tsuyoshi TAKAGI 
Publication:   
Publication Date: 2019/09/01
Vol. E102-A  No. 9 ; pp. 1028-1036
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: Cryptography and Information Security
Keyword: 
multivariate cryptographyextension field cancellationdecryption algorithmhybrid attack
 Summary | Full Text:PDF(1.3MB)

Reviving Identification Scheme Based on Isomorphism of Polynomials with Two Secrets: a Refined Theoretical and Practical Analysis
Bagus SANTOSO 
Publication:   
Publication Date: 2018/05/01
Vol. E101-A  No. 5 ; pp. 787-798
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
post-quantum cryptographyIsomorphism of Polynomialsmultivariate cryptographyidentification schemezero knowledge proof
 Summary | Full Text:PDF(628.6KB)

An Efficient Key Generation of ZHFE Public Key Cryptosystem
Yasuhiko IKEMATSU Dung Hoang DUONG Albrecht PETZOLDT Tsuyoshi TAKAGI 
Publication:   
Publication Date: 2018/01/01
Vol. E101-A  No. 1 ; pp. 29-38
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: 
Keyword: 
post-quantum cryptographymultivariate cryptographyencryption schemesZHFE
 Summary | Full Text:PDF(1.5MB)

CyclicSRP - A Multivariate Encryption Scheme with a Partially Cyclic Public Key
Dung Hoang DUONG Albrecht PETZOLDT Tsuyoshi TAKAGI 
Publication:   
Publication Date: 2017/12/01
Vol. E100-A  No. 12 ; pp. 2691-2698
Type of Manuscript:  Special Section PAPER (Special Section on Information Theory and Its Applications)
Category: Cryptography and Information Security
Keyword: 
multivariate cryptographySRP encryption schemekey size reductionefficiency
 Summary | Full Text:PDF(1.1MB)

Linearization Equation Attack on 2-Layer Nonlinear Piece in Hand Method
Xuyun NIE Albrecht PETZOLDT Johannes BUCHMANN Fagen LI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/09/01
Vol. E97-A  No. 9 ; pp. 1952-1961
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
multivariate cryptographyquadratic polynomialsalgebraic cryptanalysislinearization equationspiece in hand
 Summary | Full Text:PDF(805.9KB)